# SDR ASAA2017072921483

- Difficulty date: July 29, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 37,582 hours, 10,949 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH,  AUTO FAIL LIGHT ILLUMINATED. SWITCHED TO ALTERNATE MODE. CONTINUED NORMALLY. ACFT GROUNDED.  CABIN PRESSURE CONTROLLER NR 1 AND 2 FAULT LOW INFL/HIGH LEAKAGE. ACCOMPLISHED PRESSURIZATION CONFIDENCE CHECK.IAW AMM 21-00-05-780-801. OPS CHECKED GOOD.
